# SDR 96ZZZX454

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N603TW
- Make and model: Boeing 767231
- Aircraft serial: 22566
- Engine: Pwa JT9D7R4D
- System (JASC): 7314 · Engine Fuel Pump
- Part: Fuel Pump
- Part number: 706800
- Condition: Malfunctioned
- Location: Lt Engine
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STL - FLT 721 - DURING APPROACH, LEFT ENGINE WOULD NOT RESPOND TO THROTTLE MOVEMENT.  COMPLETED APPROACH AND LANDING.  FOUND FUEL PUMP, MFG PN 706800, MALFUNCTION.  REPLACED ENGINE FUEL PUMP AND ENGINE FUEL CONTROL, MFG PN 773333-21.  ENGINE OPERATION THEN CHECKED NORMAL.  CHECK C-1C - 12-28-95 - LAX.
